Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil + lithium = serotonin syndrome Phillipa

Posted by SLS on August 29, 2010, at 14:05:47

In reply to Re: Nardil + lithium = serotonin syndrome SLS, posted by Phillipa on August 29, 2010, at 12:59:02

> Scott I'm really sorry to hear this. Could the lamictal contributed to it? I didn't think lithium could react in this way. Hoping you are feeling better now. So no more lithium? Phillipa

For now, I must stay off lithium in order to stay on Nardil.


- Scott


The measure of achievement lies not in how high the mountain,
but in how hard the climb.

The measure of success lies only in how high one feels he must
climb to get there.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:960407
URL: http://www.dr-bob.org/babble/20100829/msgs/960461.html